Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 103, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 1, 2007, 3:27 AM CDT for Creek County, Tulsa County, Oklahoma. It was in force for 78 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2007, 3:27 AM CDT (08:27 UTC)
- Expired
- Jun 1, 2007, 4:45 AM CDT
- In force
- 78 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Creek County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:00 AM CDT | TSTM WND DMG | Tulsa, OK | SEVERAL TREES DOWN AT 14TH AND MEMORIAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:14 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2708 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 13.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 010827
SVRTSA
OKC037-143-010945-
/O.NEW.KTSA.SV.W.0103.070601T0827Z-070601T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
327 AM CDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 445 AM CDT
* AT 323 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF SKIATOOK TO 19 MILES WEST OF
KELLYVILLE...MOVING EAST AT 35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...SKIATOOK...
SPERRY...SAND SPRINGS...COLLINSVILLE...KELLYVILLE...OWASSO...
SAPULPA...TULSA...JENKS...MOUNDS...KIEFER...GLENPOOL...BROKEN ARROW
AND BIXBY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3618 9583 3610 9578 3605 9578 3588 9582
3587 9608 3595 9655 3617 9631 3617 9602
3644 9601 3644 9583 3644 9583
$$4 follow-up statements
000
WWUS54 KTSA 010845
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
345 AM CDT FRI JUN 1 2007
OKC037-143-010945-
/O.CON.KTSA.SV.W.0103.000000T0000Z-070601T0945Z/
CREEK OK-TULSA OK-
345 AM CDT FRI JUN 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR TULSA AND NORTHERN CREEK COUNTIES...
AT 344 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF COLLINSVILLE TO 10 MILES SOUTH OF
DRUMRIGHT...MOVING EAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SPERRY...
COLLINSVILLE...SAND SPRINGS...GRAY...OWASSO...KELLYVILLE...SAPULPA...
KIEFER...TULSA...GLENPOOL...BROKEN ARROW...JENKS...BIXBY AND LEONARD.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3618 9583 3610 9578 3605 9578 3588 9582
3587 9608 3596 9661 3617 9660 3617 9602
3644 9601 3644 9583 3644 9583
$$000
WWUS54 KTSA 010915
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
414 AM CDT FRI JUN 1 2007
OKC037-143-010945-
/O.CON.KTSA.SV.W.0103.000000T0000Z-070601T0945Z/
CREEK OK-TULSA OK-
414 AM CDT FRI JUN 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHERN TULSA AND NORTHERN CREEK COUNTIES...
AT 413 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF BROKEN ARROW TO 14 MILES SOUTH OF
DRUMRIGHT...MOVING EAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM
INCLUDE...TULSA...JENKS...KIEFER...BROKEN ARROW...
GLENPOOL...BIXBY AND LEONARD.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3618 9583 3610 9578 3605 9578 3588 9582
3587 9608 3596 9661 3617 9660 3617 9602
3618 9596 3618 9592 3619 9586
$$000
WWUS54 KTSA 010933
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
433 AM CDT FRI JUN 1 2007
OKC037-143-010945-
/O.CON.KTSA.SV.W.0103.000000T0000Z-070601T0945Z/
CREEK OK-TULSA OK-
433 AM CDT FRI JUN 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHERN TULSA AND NORTHERN CREEK COUNTIES...
AT 429 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH IN ISOLATED LOCATIONS. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BROKEN ARROW TO 18 MILES SOUTH OF DRUMRIGHT...MOVING
SOUTHEAST AT 30 MPH. ADDITIONALLY...VERY HEAY RAIN AND LOCALIZED
STREET FLOODING IS LIKELY.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BIXBY AND
LEONARD.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3618 9583 3610 9578 3605 9578 3588 9582
3587 9608 3596 9661 3617 9660 3617 9602
3618 9596 3618 9592 3619 9586
$$000
WWUS54 KTSA 010943
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 AM CDT FRI JUN 1 2007
OKC037-143-010953-
/O.EXP.KTSA.SV.W.0103.000000T0000Z-070601T0945Z/
CREEK OK-TULSA OK-
443 AM CDT FRI JUN 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TULSA AND NORTHERN
CREEK COUNTIES EXPIRES AT 445 AM CDT...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THESE
STORMS...ALONG WITH VERY HEAVY RAIN AND LOCALIZED STREET FLOODING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 AM.
LAT...LON 3618 9583 3610 9578 3605 9578 3588 9582
3587 9608 3596 9661 3617 9660 3617 9602
3618 9596 3618 9592 3619 9586
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:55 AM CDT, 32 minutes earlier.
Area forecast discussion, Jun 1, 2:55 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 255 AM CDT FRI JUN 1 2007 .DISCUSSION... MCS BEARING DOWN ON NORTHEAST OKLAHOMA EARLY THIS MORNING FROM THE WEST-NORTHWEST. THIS MCS HAS HAD A HISTORY OF PRODUCING WIND GUSTS TO AROUND 70 MPH AS IT MOVED ACROSS NORTHERN OKLAHOMA. A 50 KNOT LOW LEVEL JET WILL SUSTAIN THE COMPLEX AS IT MOVES THROUGH THE AREA OVERNIGHT AND INTO FRIDAY MORNING. WILL CONTINUE TO SEE SEVERE WINDS AS IT MOVES THROUGH OKLAHOMA WITH THE WINDS DECREASING SOME AS THE COMPLEX MOVES INTO NORTHWEST ARKANSAS WHERE THE LOW LEVEL JET AND INSTABILITIES ARE NOT QUITE AS IMPRESSIVE. HEAVY RAIN WILL ALSO BE A CONCERN AS THE COMPLEX MOVES THROUGH THE REGION. SOME LOCATIONS COULD SEE 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME. EXPECT INITIAL THUNDERSTORM ACTIVITY TO DIE OFF LATE THIS MORNING. HOWEVER... THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AS IT WILL NOT TAKE MUCH AFTERNOON HEATING TO TRIGGER THUNDERSTORMS ALONG ANY BOUNDARIES LEFT FROM THE DECAYING COMPLEX. ALSO COULD SEE AN MCV ASSOCIATED WITH THE THUNDERSTORM COMPLEX CURRENTLY ACROSS SOUTHWEST OKLAHOMA MOVE INTO THE AREA THIS AFTERNOON. HAVE KEPT MAX TEMPERATURES BELOW THE MAV FOR TODAY AS THE GFS IS STRUGGLING SOME WITH THE THUNDERSTORM COMPLEX MOVING INTO THE AREA THIS MORNING. THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT AND INTO SATURDAY AS A COLD FRONT ASSOCIATED WITH THE MID-LEVEL LOW MOVING ACROSS THE NORTHERN PLAINS SWEEPS MOVES INTO THE REGION. AS THE COLD FRONT SAGS TO THE SOUTH OF THE REGION ON SUNDAY THE POPS WILL DROP. A WARMING TREND WILL ENSUE NEXT WEEK AS HIGH PRESSURE BUILDS INTO THE REGION IN THE WAKE OF THE COLD FRONT. && .PRELIMINARY POINT TEMPS/POPS... TUL 83 65 81 63 / 60 60 50 30 FSM 86 67 83 64 / 80 20 50 30 MLC 87 66 81 61 / 60 50 50 30 BVO 78 62 82 60 / 50 60 50 30 FYV 81 63 79 58 / 80 20 50 30 BYV 82 64 80 60 / 80 20 50 30 MKO 85 66 80 62 / 60 40 50 30 MIO 79 63 82 60 / 60 50 50 30 F10 85 66 80 62 / 60 50 50 30 HHW 86 66 80 63 / 50 40 40 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12 LONG TERM....10
Hazardous weather outlook, Jun 1, 3:15 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 315 AM CDT FRI JUN 1 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 315 AM CDT FRI JUN 1 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHWEST OF INTERSTATE 44. DISCUSSION... ...SEVERE THUNDERSTORMS ONGOING ACROSS PORTIONS OF NORTHEAST OKLAHOMA... A STRONG TO SEVERE LINE OF THUNDERSTORMS WAS MOVING RAPIDLY ACROSS SECTIONS OF NORTHEAST OKLAHOMA EARLY THIS MORNING. WIDESPREAD 40 TO 50 MPH WINDS WERE OCCURRING ALONG THE LEADING THUNDERSTORM LINE WITH GUSTS AS HIGH AS 65 MPH. THIS ACTIVITY WILL CONTINUE TO MOVE EAST AT 40 TO 50 MPH AND IS EXPECTED TO MOVE TO THE INTERSTATE 44 CORRIDOR BETWEEN 4 AND 5 AM CDT. THE STRONGER BOW SEGMENTS COULD CONTAIN GUSTY WINDS TO 70 MPH AND ISOLATED LARGE HAIL. IN ADDITION...SHORT LIVED TORNADOES WILL BE POSSIBLE ALONG THE LEADING THUNDERSTORM LINE AS STRONG LOW LEVEL WINDS COMBINE WITH MODERATE INSTABILITY. THE SEVERE WEATHER THREAT IS EXPECTED TO SLOWLY DIMINISH BY MID MORNING AS THE MAIN CONVECTIVE LINE BEGINS TO WEAKEN. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION IS LIKELY NEEDED IN NORTHEAST OKLAHOMA DURING THE EARLY MORNING HOURS. ENSURE AN OVERNIGHT MEANS OF WEATHER ALERT AND INFORMATION IS AVAILABLE...SUCH AS NOAA ALL HAZARDS WEATHER RADIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... THE THUNDERSTORM COMPLEX THAT WILL AFFECT NORTHEAST OKLAHOMA EARLY FRIDAY MORNING WILL WEAKEN BY LATE MORNING. OUTFLOW BOUNDARIES FROM THE MORNING STORMS MAY PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON HOURS. ADDITIONAL THUNDERSTORMS MAY DEVELOP FRIDAY AFTERNOON ALONG A COLD FRONT ACROSS KANSAS AND MOVE INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WEAK SHEAR OVER THE REGION WILL PROHIBIT WIDESPREAD ORGANIZED SEVERE WEATHER. HOWEVER...STRONG INSTABILITY WILL BE PRESENT SO THAT SOME OF THE THUNDERSTORMS MAY BECOME STRONG TO SEVERE...WITH STRONG WINDS AND HAIL THE PRIMARY THREATS. WITH UPPER LEVEL IMPULSES AND A BOUNDARY NEARBY...THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEKEND. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR LATER FORECASTS FOR INFORMATION ON THE STRONG TO SEVERE THUNDERSTORM POTENTIAL THROUGH THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 31, 11:19 PM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1119 PM CDT THU MAY 31 2007
OKZ054-010445-
OSAGE OK-
1119 PM CDT THU MAY 31 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 1119 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GRAINOLA...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GRAINOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3688 9677 3687 9666 3701 9644 3701 9673Local storm report, Jun 1, 2:52 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
252 AM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM HAIL BURBANK 36.69N 96.73W
06/01/2007 E0.88 INCH OSAGE OK LAW ENFORCEMENT
0240 AM TSTM WND GST BURBANK 36.69N 96.73W
06/01/2007 E65.00 MPH OSAGE OK LAW ENFORCEMENT
&&
NMKLocal storm report, Jun 1, 3:02 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
302 AM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND GST FORAKER 36.87N 96.57W
06/01/2007 M65 MPH OSAGE OK MESONET
&&
NMKLocal storm report, Jun 1, 3:11 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
311 AM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND GST 8 ESE FORAKER 36.83N 96.43W
06/01/2007 M65.30 MPH OSAGE OK MESONET
&&
NMKLocal storm report, Jun 1, 3:12 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
312 AM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 AM TSTM WND DMG FAIRFAX 36.57N 96.70W
06/01/2007 OSAGE OK LAW ENFORCEMENT
POWER LINES DOWN
&&
NMKThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:51 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 69 min |
| Jun 1, 2:53 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa, Washington | 82 min |
| Jun 1, 3:07 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 38 min |
| Jun 1, 3:18 AM CDT | Severe Thunderstorm Warning | TSA | Nowata | 72 min |
| Jun 1, 3:38 AM CDT | Special Weather Statement | TSA | Rogers | 52 min |
| Jun 1, 3:43 AM CDT | Severe Thunderstorm Warning | TSA | Rogers | 62 min |
| Jun 1, 3:54 AM CDT | Special Weather Statement | TSA | Okmulgee | 36 min |
| Jun 1, 3:57 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 78 min |
| Jun 1, 4:03 AM CDT | Special Weather Statement | TSA | Mayes | 42 min |
| Jun 1, 4:06 AM CDT | Special Weather Statement | TSA | Wagoner | 39 min |
| Jun 1, 4:42 AM CDT | Special Weather Statement | TSA | Ottawa | 48 min |
| Jun 1, 4:53 AM CDT | Special Weather Statement | TSA | Cherokee, Delaware, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 67 min |
| Jun 1, 5:43 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 62 min |
| Jun 1, 6:08 AM CDT | Special Weather Statement | TSA | Adair, Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 67 min |
| Jun 1, 4:50 PM CDT | Special Weather Statement | TSA | Ottawa | 25 min |
| Jun 1, 5:36 PM CDT | Special Weather Statement | TSA | Pawnee | 39 min |
| Jun 1, 5:54 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 53 min |
| Jun 1, 6:11 PM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Jun 1, 6:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 26 min |
| Jun 1, 6:19 PM CDT | Flash Flood Warning | TSA | Pawnee | 3 hr |
| Jun 1, 6:35 PM CDT | Special Weather Statement | TSA | Osage | 25 min |
| Jun 1, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 53 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.